I havenít been able to walk because my adverse reaction to the Levaquin went straight into my knee joints. I thought I was getting better until the results of my MRI.

Orthopedic said it is the most bizarre thing. He said you have bone infarction in multiple areas in youíre knee. He said your bone is dieing in youíre knee and there is nothing we can do  about it. We have to see how much damage this could do, but if enough bone dies, it usually makes the cartilage die around it. Depending upon how this progresses, he said I might be looking at 2 knee replacements.

Basically Iím trying to get  range of motion through therapy but put no weight on my legs at all! Talk about nightmare!!! Everyone who has stiff and  painful joints might want to get an MRI on that spot. I could  have never imagined this! I had the nerve conduction test and  all of that turned out fine, thankfully. I still have the  wondrous rash and havenít even seen anyone about that yet.

Iím basically in a waiting game to see what this bone thing is  going to do!! Iím going to hang in there like everyone else and wish you all good health!!

Last Updated 6/13/04